# SDR QXEA2010111600746

- Difficulty date: November 11, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LT UPPER WING FUEL TANK PANEL 524FT AND WING MATING SURFACE BOTH HAVE FRETTING CORROSION.  BLENDED DAMAGED AREAS AS REQUIRED FOUND TO BE WITHIN ALLOWABLE LIMITS OF RD 8/4-57-442 AND RD 8/4-57-445. COMPLETED REPAIRS IAW RD 8/4-57-445 AND RD 8/4-57-442.
